CureZone   Log On   Join
 

situation... by #103371 ..... Rife Forum: Bio Resonance

Date:   11/27/2010 5:35:19 PM ( 11 years ago ago)
Hits:   1,165
URL:   https://www.curezone.com/forums/fm.asp?i=1730536

someone i know who was diagnosed with ulcer and h phlori and put on 14 day regime of heavy Antibiotics . after 7 days on it, skin breaking out, fingers cracking, rashes everywhere and yesterday started having back pain which looks like nerve pain. eyes are dark underneath and film "bacteria" surfacing in her vision she says. her pain is unbearable and wants to wait till monday to talk to doctor. anyone have any idea what this could be?
just thought i'd put it out there. i know Antibiotics are bad but what could be happening to her. shes in bad shape.
thanks for any input.....
 

<< Return to the standard message view

fetched in 0.20 sec, referred by www.curezone.com/forums/fmp.asp?i=1730536